# SDR FDEA201011234473

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00107
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD PIT EXISTING "J " CHANNEL REPAIR AT STA 824 BETWEEN LONGERON 51L AND LONGERON 51R REQUIRES EVALUATION.  VISUALLY INSPECTED REPAIR - FOUND NOT IN COMPLIANCE WITH APPROVED DATA.  REMOVED OLD REPAIR AND INSTALLED NEW REPAIR IAW SRM 53-30-00, FIG 5, VOL I.  THIS IS A CLASS "B" REPAIR WITH A VISUAL INSPECTION DUE AT 43,510 CYCLES.
